Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Embedding processes in Brownian motion in $ {\bf R}\sp{n}$


Author: Neil Falkner
Journal: Trans. Amer. Math. Soc. 267 (1981), 335-363
MSC: Primary 60G40; Secondary 60G17, 60J65
Erratum: Trans. Amer. Math. Soc. 272 (1982), 811.
MathSciNet review: 626478
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a potential-theoretic characterization of the right-continuous processes which can be embedded in Brownian motion in $ {{\mathbf{R}}^n}$ by means of an increasing family of standard stopping times. In general it is necessary to use a Brownian motion process whose filtration is richer than the natural one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G40, 60G17, 60J65

Retrieve articles in all journals with MSC: 60G40, 60G17, 60J65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0626478-9
PII: S 0002-9947(1981)0626478-9
Keywords: Potential process, time change
Article copyright: © Copyright 1981 American Mathematical Society